# SDR 2004UALA01125

- Difficulty date: November 16, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 9,518 hours, 3,899 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR NOT UPLOCKED DISPLAYED ON UPPER ECAM.  AFTER GEAR RETRACTION, RECEIVED A LANDING GEAR SHOCK ABSORBER FAULT ON UPPER ECAM.ACCOMPLISHED A COMPLETE NOSE GEAR STRUT SERVICE.  CLEANED GREASE FROM NOSE PROX SENSORS.  JACKED NOSE GEAR CLEAR OF GROUND AND GEAR CENTERED NORMALLY.
